# SDR DXTR2017050201

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 10,988 hours, 8,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 66113548
- Condition: Cracked
- Location: Pax Door
- Part time: 10,988 hours, 8,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FRAME STRUCTURE CRACKED BENEATH AFT SUPPORT ROD LOWER FITTING.   ACCOMPLISHED MAJOR REPAIR IAW 5562/05RD.
